# SDR C2XA10IA165

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 26,592 hours, 25,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522381001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE AFT FUSELAGE SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 72 & 73 AT STRINGER 21R.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN PANEL, OPERATIONAL CHECKS COMPLETED WITHOUT DEFECT.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
